Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Class number in a linear associative algebra


Author: Grace Shover
Journal: Bull. Amer. Math. Soc. 39 (1933), 610-614
DOI: https://doi.org/10.1090/S0002-9904-1933-05699-9
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 434--438
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 433--435
MathSciNet review: 1562686
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05699-9